MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 25 A.CONTROL RES.; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 25 A.CONTROL RES.; HYDROCEPHALUS MANAGEMENT
Model Number FX603T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 04/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a progav 2.0 shunt system (part # fx603t) would be implanted during a procedure on (b)(6), 2023.According to the complainant, the shunt system was believed to be blocked.This problem was detected during the operation of the patient.The complaint device will be returned to the manufacturer for evaluation.No patient complications were reported as a result of the procedure.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Manufacturing and quality control data: due to the missing product investigation is restricted to tracability of manufacturing and quality control data.The progav 2.0 shunt system was manufactured by a qualified employee in february 2023.Deviations during assembly did not occur.The product was finally tested as article fx603t and released for packaging and sterilization and was sterilized by miethke.The progav 2.0 has a normal pressure range of 0 to 20 cmh2o.The parameters after completion of the valve assembly were tested at a flow rate of 5 ml/h or 50 ml/h at set pressures of 0, 5, 10 and 20 cmh2o, and were found to meet specifications.The valve was pre-adjusted to 5 cmh2o in accordance with the specification.The shuntassistant 2.0 has a fixed pressure of 25 cmh2o.The parameters after completion of the valve assembly were tested at a flow rate of 5 ml/h or 50 ml/h at a fixed pressure of 25 cmh2o, and were found to meet range the tolerances.All tested parameters were assessed according to specifications.Conclusion information : an investigation was not possible because no product was return for investigation.Based on the traceability data and the final tests before packing and shipping, no functional deviation can be determined.All tests were successfully completed according to the product specification.At this time, the reason for the above-mentioned problem is unclear.Due to the missing sample for examination, a meaningful analysis is not possible.Likewise, we cannot make a meaningful analysis based on the submitted pictures.
 
Event or Problem Description
No sample available.The clinic describes the case as follows: the connected peritoneal catheter of the progav 2.0 shuntsystem (#fx603t) had an internal blockage at the time of manufacture which did not allow the flow of csf.The blockage was noticed at the time of surgery.The valve was not impossible to install only the procedure had to be changed.

Brand Name
PROGAV 2.0 SYS SA2.0 25 A.CONTROL RES.
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key16961285
Report Number3004721439-2023-00152
Device Sequence Number5238700
Product Code JXG
UDI-Device Identifier04041906503239
UDI-Public4041906503239
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX603T
Device Catalogue NumberFX603T
Device Lot Number20063726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown